# SDR USAA2012040900017

- Difficulty date: April 1, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 54,605 hours, 7,924 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5348680420000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - 5 INCH LONG CRACK IN FLOORBEAM AT FR63 BETWEEN -Y1318 TO -Y2540.  REPLACED FLOOR BEAM AT FR63 BETWEEN -Y1318 TO -Y2540 IAW A330 SRM 53-41-14 FIG 203 & 51-42-11.
